On explicit solutions of interval linear programs

S. Zlobec, A. Ben-Israel

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

An interval linear program is the problem of maximizing {(c, x):a≦A x≦b} for given matrix A and vectors a, b and c. The explicit (noniterative) solutions of interval programs given here, extend earlier results of Ben-Israel and Charnes.

Original languageEnglish (US)
Pages (from-to)12-22
Number of pages11
JournalIsrael Journal of Mathematics
Volume8
Issue number1
DOIs
StatePublished - Mar 1 1970
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On explicit solutions of interval linear programs'. Together they form a unique fingerprint.

  • Cite this